# SDR IPXA2021061470560

- Difficulty date: June 14, 2021
- Submitted: June 15, 2021
- Operation: Air carrier
- Aircraft: N292UP
- Make and model: Doug MD-11F
- Aircraft serial: 48566
- Aircraft time: 69,882 hours, 13,556 cycles
- System (JASC): 5330 · Fuselage Main, Plate/Skin
- Part: Skin
- Part number: NCA6313539
- Condition: Damaged
- Location: Fuselage
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

INSPECTION TYPE:N/A**SUPPLEMENTAL SDR** IMPACT DAMAGE TO FUSELAGE SKIN, LONGERON, TEAR STRAP AND SHEAR CLIP.ACCOMPLISH REPAIRS IN ACCORDANCE WITH EO MD11-5310-80619-A
